Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Seizure, white spot in right temporal lobe, toes, right foot numbness. Taking Keppra. Reason for numbness?

New onset seizures (multiple simple with aura and one grand mal) at the age of 35 with a white spot found in the right temporal lobe. No other medical or health issues. On 500 mg Keppra twice a day. I believe no seizures since the start of medication on 5/28/12. However I have had numbness in my toes on my right foot . Is this related to the lesion , seizures, or medication?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
the symptoms are most likely due to seizures. but need to know the cause of the lesion. is it fully evaluated? what has your doc told you was the cause of the temporal lobe. was a CSF exam . done?

need to make sure it is not progressing, as you have new symptoms.
pl. see your neurologist about the same.
take care and pl. keep me posted on your progress.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor